MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE DRIVE; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE DRIVE; CATHETER, CORONARY, ATHERECTOMY
Model Number 2077-02
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rotapro burr became stuck with the rotawire.The 90% stenosed target lesion was located in the severely calcified left main trunk (lmt).A 1.50mm rotapro and a rotawire were selected for use.During insertion, it was noted that the rotapro burr became stuck with the rotawire.It was not released from being stuck, and the rotapro burr was removed from the body together with the rotawire.The procedure was completed with another of the same device.There were no patient injury and the patient was in good condition after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A visual examination revealed that the device returned without the rotaburr loaded on it.Therefore, no sign of jamming could be found.The body of the guidewire was bent/kinked.The kinks/bents on the body were measured from proximal to distal and the distances where the kink were found.A microscopic examination revealed that a portion of the distal end was detached.

Brand Name
ROTAWIRE DRIVE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22843834
Report Number2124215-2025-56517
Device Sequence Number9580896
Product Code MCX
UDI-Device Identifier08714729996248
UDI-Public(01)08714729996248(17)270221(10)35910275
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2077-02
Device Catalogue Number2077-02
Device Lot Number0035910275
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown